# SDR SWIA20230912001

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 41,070 hours, 27,200 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEERING INOP MASTER CAUTION IN FLIGHT. QRH COMPLETE. NORMAL LANDING, HOWEVER, STEERING COULD NOT BE REESTABLISHED AFTERWARD REQUIRING TOW TO GATE.  (FLIGHT 3877 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
